1 doctor weighed in:

I’ve used hydrocortisone cream and retinol cream for hyperpigmentation on my penis head now I’m having burning sensation and tingling. This has lasted four months but I only used it four seven days did I cause nerve damage to my penis.

1 doctor weighed in
Dr. Oscar Novick
Pediatrics

In brief: Retinol cream

You may have used the retinol cream for a few days but the after effects of burning can last for several weeks.
Fortunately, you did not cause any permanent damage to your penis

In brief: Retinol cream

You may have used the retinol cream for a few days but the after effects of burning can last for several weeks.
Fortunately, you did not cause any permanent damage to your penis
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors